# SDR YENA2025021100146

- Difficulty date: February 6, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 35,995 hours, 24,403 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Psu
- Condition: Out Of Adjust
- Location: Flap Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#760, PHL-BOS.' (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY) FLAP FAIL EICAS MSG WHILE RETRACTING 1 TO 0 ORH C/W. MSG DID NOT CLEAR; FLAPS INDICATED 0 IN AMBER; REF LOGPAGE 4274864 ITEMS 1 (PERFORMED TROUBLESHOOTING AS PER FIM 27-51-00-810-801-A. FOUND R/H PSU DAMAGED RIG INDICATOR BROKEN. R/R PSU PER AMM 27-53-04. OPS CHECK FAILURE ORIGINAL ANGLE OF ADJUSTMENT OF PSU WAS 25 DEGREES WHEN RIG CHECK NUMBER OF DEGREES CHANGED. RIGGING REQUIRED.) & 2 (PERFORMED RIGGING OF RH PSU IAW AMM 27-50-00-820-802-A/200. OPS CHECK PERFORMED IAW AMM 27-50-00-710-801-A/500. OPS CHECK PASSED) FOR REMOVAL AND REPLACEMENT OF FLAP PSU R/H & RIGGING. PERFORMED OPS TEST OF FLAP/SLAT IAW 27-50-00 NO DEFECTS NOTED NO MSG PRESENT OK FOR CONT SVC.
